# SDR REXA2013111402177

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 13,625 hours, 8,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHARGER PS43P1 INOPERATIVE.  R & R CHARGER IAW AMM 33-51-17.  OPS CHECKED GOOD.
